# SDR FDEA201610283739

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 81,376 hours, 18,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT STAY CLOSED OPENED AND CLOSED L1 DOOR IAW AMM 52-11-02-02.  OPS CHECK GOOD FOR CONTINUED USE AT THIS TIME.
